# SDR ASAA2014101909427

- Difficulty date: October 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 627 hours, 188 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMPERATURE ILLUMINATED ON RECALL.  ACFT GROUNDED. ACCOMPLISHED CABIN TEMP CONTROLLER BITE, REF FIM 21-62 TASK 801. FOUND FLIGHT DECK TRIM VALVE FAULT ON THE NR 2 CONTROLLER, FAULT RESET, INDICATES NUISANCE FAULT. GROUND VERIFIED GOOD, NO HISTORY PAST 30 DAYS.
